Social Anxiety Forum - View Single Post - Parnate causing hypertension/amphetamine like effect on its own
View Single Post
post #3 of (permalink) Old 03-08-2020, 05:28 AM Thread Starter
Mr Nardil
SAS Member
 
Join Date: Mar 2020
Posts: 2
Quote:
Originally Posted by D'avjo View Post
I wouldnt say its normal, especially at only 20/30mg. Assume you have a BP monitor at home yeah ?


I have been on parnate a couple of times but like you I felt my mood lower so switched back to nardil. I would consider trying parnate again if I could get up to 60mg at least but thats double the recommended dose here in the UK.


This nardil shortage really is a ****ing pain in the arse. Kyowa Kirin need to sort their ****ing **** out.

In Australia the maximum Parnate dose is 30mg, which to me doesn't seem equivalent to the maximum Nardil dose of 90mg.


It isn't the first time I've had this reaction to Parnate, in fact it happened the very first time I ever tried it maybe 7 years ago. It seems like anything over 20mg taken at once will cause a significant pressor effect with equally bad rebound orthostatic hypotension.
Mr Nardil is offline  
 
 
For the best viewing experience please update your browser to Google Chrome